# SDR CA151214007

- Difficulty date: May 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Rhnflu EA300L
- Propeller: Muhbr MTV9*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Propeller Hub
- Part time: 76 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   BLADES WERE FOUND LOOSE DURING PRE-FLIGHT INSPECTION IN HUB. PROP TOTAL TIME SINCE NEW 75.8. PROPELLER WAS REMOVED AND SENT FOR TEAR DOWN INSPECTION. PROPELLER RETURNED SERVICEABLE (SHIMS ADDED) ON BLADE NR 1 AND INSTALLED.   MANUFACTURER HAS SERVICE BULLETIN SAYING CARRY OUT 2 YEAR/600 HOUR TEAR DOWN INSPECTION FOR BLADES COMING LOOSE. OWNER HAD CHOSEN NOT TO COMPLY WITH MANUFACTUERS SERVICE BULLETIN BECAUSE MANUFACTURE STATES TEAR-DOWN FOR BLADE LOOSENESS SHOULD BE DONE IF AEROBATICS ARE BEING CARRIED OUT. OWNER HAD CONTACTED SALES REPRESENTATIVES IN USA WHO DISCOURAGED PRACTICE AND SUGGESTED CONTINUED SERVICE BECAUSE BLADES WERE NOT LOOSE AT 2 YEAR PERIOD HE SAID NO ONE IS DOING THIS IN THE USA. AND ONLY TO COMPLY IF LOOSE BLADE IS FOUND OR HARD ACROBATICS ARE BEING CARRIED OUT.
